# SDR AALA2009041200003

- Difficulty date: April 12, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N626AA
- Make and model: Boeing 757223
- Aircraft serial: 24584
- Aircraft time: 58,695 hours, 20,833 cycles
- Engine: Rroyce RB211535E4
- Engine time: 1,330 hours
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Control Unit
- Part number: CBE3812
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW     CREW HEARD A SMALL BANG FROM THE RIGHT HAND ENGINE. AS A PRECATION CREW SHUTDOWN NUMBER TWO ENGINE. SINGLE ENGINE TIME 37 MINUTES.  EMERGENCY DECLARED LANDED DFW WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE. REPLACED BLEED VALVE CONTROL UNIT.   SYSTEM GROUND CHECK NORMAL OPERATION. (CLOSED)
